Publication detail

Fredholm alternative for the second-order singular Dirichlet problem

LOMTATIDZE, A. OPLUŠTIL, Z.

Original Title

Fredholm alternative for the second-order singular Dirichlet problem

English Title

Fredholm alternative for the second-order singular Dirichlet problem

Type

journal article in Web of Science

Language

en

Original Abstract

It is found condition guarantees the validity of the Fredholm alternative for the second-order singular Dirichlet problem.

English abstract

It is found condition guarantees the validity of the Fredholm alternative for the second-order singular Dirichlet problem.

Keywords

Singular Dirichlet problem, Fredholm alternative

RIV year

2014

Released

13.01.2014

Publisher

Springer

Location

SPRINGER INTERNATIONAL PUBLISHING AG

ISBN

1687-2770

Periodical

Boundary Value Problems

Year of study

2014

Number

13

State

US

Pages from

1

Pages to

13

Pages count

13

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT104609,
  author="Aleksandre {Lomtatidze} and Zdeněk {Opluštil}",
  title="Fredholm alternative for the second-order singular Dirichlet problem",
  annote="It is found condition guarantees the validity of the Fredholm alternative for the second-order singular Dirichlet problem.",
  address="Springer",
  chapter="104609",
  doi="10.1186/1687-2770-2014-13",
  institution="Springer",
  number="13",
  volume="2014",
  year="2014",
  month="january",
  pages="1--13",
  publisher="Springer",
  type="journal article in Web of Science"
}